# SDR DALA1301760172

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 100,049 hours, 14,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51181
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FLOORBEAM  OF STA 1480 BETWEEN LBL 20 TO LBL 46.  CORROSION AT LBL 33 FOUND WITHIN LIMITS IAW SRM 53-00-51,  FIG 101.  FOUND EXCEEDS LIMITS,  REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201.
